# SDR AALA201712139027

- Difficulty date: December 12, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 21,681 hours, 8,020 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pump
- Part number: 41310204
- Part serial: 3274
- Condition: Leaking
- Location: Apu
- Part time: 25,634 hours, 15,573 cycles
- Component: Apu, Hnywl, GTCP1319A
- Component part number: 38007081
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK, CHEMICAL, MUSTY ODOR REPORTED BY CREW AND PASSENGERS. SMELL STOPPED WHEN APU BLEED WAS TURNED OFF. MAINTENANCE ORIGINALLY ACCOMPLISHED JOB CARDS 26L00021001 "CABIN AIR QUALITY" AND "APU SMELL" 26L00021002 AND REPLACED CABIN AIR FLITERS. FOUND LEAK AROUND LUBE MODULE, REPLACED APU LUBE PUMP MODULE PER MM 49-91-45 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
